# SDR IPXA2017100522339

- Difficulty date: September 21, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 22,977 hours, 15,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4,  MCD FLOOR PANEL 231XJF IS DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
